Stability of magnetic surfaces
Doklady Akademii Nauk, Tome 168 (1966) no. 1, pp. 76-79
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1966_168_1_a18,
author = {L. S. Solov'ev},
title = {Stability of magnetic surfaces},
journal = {Doklady Akademii Nauk},
pages = {76--79},
year = {1966},
volume = {168},
number = {1},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1966_168_1_a18/}
}
L. S. Solov'ev. Stability of magnetic surfaces. Doklady Akademii Nauk, Tome 168 (1966) no. 1, pp. 76-79. http://geodesic.mathdoc.fr/item/DAN_1966_168_1_a18/